# SDR CALA2017021300338

- Difficulty date: February 12, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 61,336 hours, 13,537 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480014
- Part serial: 8080
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

R1 FO FORWARD WINDOW ARCED AND SHATTERED IN FLIGHT. REMOVED R1 WINDOW PER AMM 56-11-01. INSTALLED R1 WINDOW IAW WITH EA3040-01167 OP2. OPS CHECKS GOOD.
